Fever of unknown origin often presents a diagnostic dilemma, with underlying causes including infectious, autoimmune, and neoplastic etiologies. This case serves to highlight a unique etiology of fever of unknown origin: heparin-induced thrombocytopenia.
To read this article in full you will need to make a payment
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
Subscribe:Subscribe to The American Journal of Medicine
Already a print subscriber? Claim online access
Already an online subscriber? Sign in
Register: Create an account
Institutional Access: Sign in to ScienceDirect
- Heparin-induced thrombocytopenia.N Engl J Med. 2015; 373: 252-261https://doi.org/10.1056/NEJMcp1411910
- Neurologic complications in immune-mediated heparin-induced thrombocytopenia.Neurology. 2000; 54: 1240-1245https://doi.org/10.1212/wnl.54.6.1240
Published online: June 04, 2022
Publication stageIn Press Journal Pre-Proof
Conflicts of Interest: None.
Authorship: All authors had access to the data and a role in writing this manuscript.
© 2022 Elsevier Inc. All rights reserved.